# SDR EVCA202310020001

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N481AE
- Make and model: Bell 407
- Aircraft serial: 53124
- Aircraft time: 9,017 hours, 9,728 cycles
- Engine: Allsn 250C47B
- Engine time: 3,625 hours, 8,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4070309740127S
- Part serial: NZ
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

A CRACK WAS LOCATED IN THE L/H FLANGE SUPPORT FOR THE OIL COOLER COWLING DURING INSPECTIONS.
